# SDR MWEA99144

- Difficulty date: April 4, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N601ME
- Make and model: Doug MD-88
- Aircraft serial: 49762
- System (JASC): 5230 · Cargo/Baggage Doors
- Part: Pan
- Part number: 59101419
- Condition: Chafed
- Location: Cargo Door
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

THE AFT EDGE OF AFT BAG PIT DOOR INNER PAN EDGE IS CHAFED AT TORQUE TUBE AREA.  MTC FABRICATED AND INSTALLED DOUBLER.
